hii,i am 21yrs old female.i have rashes on my face and i have been to dermatologist many a time,he suggested me some medicines and cream lke ketoconazole ,azirab etc.but the effect of all these medicines was in vein .I have this fashes from the last 6 monthes on my entire face.first they were on my forehead and chin,and now they have spread on my entire face giving a ugly look to it.
when i went to dermatologist he told me that i have these rashes due to dandruff and he showed me some white layers on my scalp.so are these rashes due to dandruff problem or something else.?I took his treatment for nearly two monthes and then i stopped it.So now my skin condition is worse and i am so scared if i would get marks on my face because of this.And due to this, i have also lost texture of my skin.so please suggest me how to get rid of this as soon as possible.And can i get home remedies for this,instead of creams and medicines.And i also want to ask if i can apply milk on my face.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.